Syndrome of Inappropriate Secretion of Antidiuretic Hormone Following Adjuvant Chemotherapy with Cisplatin plus Paclitaxel in Non-Small Cell Lung Cancer Patient

Yong-Soo Baek, Jeong-Seon Ryu, Seong-Bin Hong, Sung-Soo Yoo, Hyung-Kwon Yu, Dong-Wook Son, Lucia Kim, Hye-Sun Kang, Beom-Joon Kim, Kyung-Hee Lee, Jae-Hwa Cho, Young-Han Yoon (+3 others)
2006 Tuberculosis and Respiratory Diseases  
We report a case of pulmonary adenocarcinoma complicated by the syndrome of inappropriate secretion of antidiuretic hormone (SIADH) following adjuvant chemotherapy. A 51-year-old woman with stage IIIA adenocarcinoma received left lower lobe lobectomy in July, 2006. And then combination chemotherapy with paclitaxel and cisplatin was given to the patient. In five days after completion of second cycle of the chemotherapy, she visited emergency room because of general weakness and seizure. Her
more » ... d seizure. Her brain MRI was shown to be no evidence of brain metastasis. Serum sodium, urine and plasma osmolarities were 117mEq/L, 589 and 244mOsm/kg, respectively. She was improved with fluid restriction. Although occurrence of SIADH following chemotherapy is rare, physician should give an attention the potential for development of SIADH in the course of chemotherapyin non-small cell lung cancer patient. (Tuberc Respir Dis 2006; 61: 591-594)
doi:10.4046/trd.2006.61.6.591 fatcat:ovt3pobqmbgifcufe5a52yr3fe